[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] re cortiSONE INJECTIONS



Hi, 
  Steroids, like cortisone, can really drive sugars up. You should talk to your
healthcare team about how to prepare for these shots if they will be occuring
regularly, or find a different treatment than cortisone. You, probably, need to
increase your basal rates after the injections and definately increase the
frequency of testing. Some pumps, I'm not sure about the Accu-check, will let
you create multiple basal profiles and you can set it when you get the
injections. Depending on the preparation of steroid, the effects may take weeks
to get back to normal.
Good luck.  Hope everything works out.
Jen
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org